Dristan Cold Tablet 10'S
Dristan Cold Tablet 10'S Description
Dristan Tablet is a combination medicine used for temporary relief from cough, throat irritation, fever, sneezing & stuffed nose due to an allergy or cold. It contains combination of paracetamol, chl
orpheniramine and phenylephrine as its active ingredients. You should not stop taking this medicine on your own, even if you feel better after taking it for a few days. This medicine can be taken with or without food, but it should be taken in the correct doses and for the exact duration as advised by the doctor or pharmacist.
|You Save||₹15.45 (15% on MRP)|
|Contains||Phenylephrine(5.0 Mg) + Chlorpheniramine Maleate(2.0 Mg) + Paracetamol / Acetaminophen(500.0 Mg)|
|Uses||Common cold and cough|
|Side effects||Headache, dizziness, nausea, fear feeling, anxiety|
|Therapy||COUGH COLD PREPARATION|
Uses of Dristan Cold Tablet 10'S
- Dristan Tablet is used for relieving cough, throat irritation, sneezing, watery eyes, runny, fever or stuffed nose due to cold and allergy.
Contraindications of Dristan Cold Tablet 10'S
- If you are allergic to this medicine or any of the ingredient of this medicine.
- If you are suffering from high blood pressure.
Side effects of Dristan Cold Tablet 10'S
- Rapid heartbeat
- Fear feeling
Precautions and Warnings of Dristan Cold Tablet 10'S
Other General Warnings
- You experience any skin rashes & allergic symptoms after taking this medicine, discontinue and consult a doctor.
- You are already taking any other medicines containing paracetamol.
- You have pre-existing medical conditions such as liver or kidney diseases, diabetes, thyroid, hypertension, increase pressure inside the eyes (glaucoma) or any kind of heart related problem etc.
Mode of Action of Dristan Cold Tablet 10'S
How Does It Work?
- Dristan Tablet works by the combined action of its components. It has anti-allergic, antipyretic and decongestant properties.
- Paracetamol inhibits the synthesis of prostaglandins (responsible for pain and inflammation) and also act on heat-regulating centres that reduces body heat (antipyretic effect).
- Chlorpheniramine is an anti-allergic agent. It helps in relieving symptoms of allergy. It works by blocking the release of specific natural substance histamine, which is responsible for allergic symptoms. Histamine is produced when the body detects any foreign substance....
- Phenylephrine a nasal decongestant. It works by reducing the swelling of blood vessels of nasal passage by constricting the blood vessels and thereby relieves nasal congestion or blockage and also increase the dranage of sinus cavity....
Directions for Use of Dristan Cold Tablet 10'S
Interactions of Dristan Cold Tablet 10'S
Interactions with other medicines
- Certain medicines can interfere with the action of Dristan Tablet if, taken at the same time. Always inform your doctor about all the medicine you are taking, that includes all prescribed or non-prescribed herbal medicines, dietary supplements as well as other treatment if you are taking for any disorder. ...
- In particular, if you are taking medicines for brain and heart related disorders, medicines used to relax the airways (beta-adrenergic agents), anti-hypertensives such as reserpine, methyldopa etc.
Storage and disposal of Dristan Cold Tablet 10'S
- Store this medicine below 30⁰C
- Keep it in a dark and dry place